# SDR SWI2024031200211

- Difficulty date: December 1, 2023
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 44,340 hours, 37,818 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER SILL HAS CORROSION ALONG THE FORWARD AND AFT ENDS. (MARKED)   (C-CHECK RO 3/9/2024)   REMOVED AND INSTALLED NEW PAX DOOR LOWER SILL (STRAP). REF. CRJ200 SRM 51-42-21, REO 601R-53-21-3671 REV.-- DATED 1/20/2024 AND DWG# 601R31527 REV. AM . COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUATION CARD FOR DETAILS
